Q: I had a tubal ligation 7 years ago at age 22. After my tubal ligation I went through all the normal stuff after- heavy bleeding, little "morning sickness" feeling right before I started, and PMS.

Then things were good for about a year. Over the next 5 years my period changed where I would actually be at the hospital due to blood loss to a 3 day period in which I never had 1 cramp and everything in between. Then I started lossing patches of hair. They would grow back after a week or two but I had almost $3,000 worth of blood work and other tests to try to figure out why I was lossing hair, all to find nothing.

Next I started getting sick all the time, I would throw up everything for days and then be fine for a week or two. I started getting depressed and I am not sure if it was because of something wronge with me or if it was because something seemed to always be wronge with me.

Over the last year I have been sleeping a lot which is pretty despessing. It's easier to sleep through cramps, bloating, feeling sick, trying to do my hair with small chunks missing. Then add the last few months lessened sex drive, hurting in my joints, and this weird electrical sensation under my skin in my pubic area shooting outward (almost like your phone vibrating in your pocket over and over but more inside), and cramps days before I start my period even if it is normal or light I still get cramps.

When the electical sensation started I started researching it myself. I have worked and functioned with this for so long it almost seems normal. Some times the electrical sensation is stronge enough it makes my flinch and get the chills. Then everyone notices the face I make which makes it hard to just go about whatever I am doing.

I came across an artical about PTS or PTLS. Could this be what is wronge with me? What other explinations could there be? It's nothing wronge with my blood including my thyroid or being diabetic. It's not due to medication because besides the occational excedrine I don't take any. I am 5'8" and about 20lbs overwieght but mainly due to me being extremely busty and I do walk every day.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon